Gluck surgery along a 2-sphere in a 4-manifold is realized by surgery along a projective plane

Atsuko Katanaga, Osamu Saeki, Masakazu Teragaito, Yuichi Yamada

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)555-571
Number of pages17
JournalMichigan Mathematical Journal
Issue number3
Publication statusPublished - 1999
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics

Cite this